A one-way wave equation for modelling variations in seismic waveforms due to elastic anisotropy

Angus, DA, Thomson, CJ and Pratt, RG (2004) A one-way wave equation for modelling variations in seismic waveforms due to elastic anisotropy. Geophysical Journal International, 156 (3). 595 - 614. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
  • Angus, DA
  • Thomson, CJ
  • Pratt, RG
Copyright, Publisher and Additional Information: This article has been accepted for publication in Geophysical Journal International ©: 2004 RAS. Published by Oxford University Press [on behalf of Royal Astronomical Society]. All rights reserved.
Keywords: anisotropy; body waves; finite differences; mode coupling; one-way wave equation; seismic waveforms; surface waves; ray theory; media; propagation; mantle; reflection; symmetry; craton; time; flow
Dates:
  • Published: March 2004
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jan 2014 15:27
Last Modified: 15 Sep 2014 02:24
Published Version: http://dx.doi.org/10.1111/j.1365-246X.2004.02151.x
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1111/j.1365-246X.2004.02151.x

Share / Export

Statistics